# SDR FDEA202101120067

- Difficulty date: January 12, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 71,722 hours, 26,489 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 146N871163
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT LOWER INBOARD FASTENER HOLE STA 1640 FUSELAGE FRAME WEB, OUTER CHORD, LOWER HINGE FITTING COMMON TO S-14L INTERCOSTAL TEE CLIP.  COMPLIED WITH EA F-5310-T0358855 P1.  MAJOR REPAIR.
